# SDR DALA201905302786

- Difficulty date: February 23, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- System (JASC): 7110 · Engine Cowling System
- Part: Fastener
- Part number: 2380101505
- Part serial: 00150
- Condition: Loose
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: PCW LIPSKIN REPAIR HAS MULTIPLE LOOSE FASTENERS.  CA: REPLACED LOOSE RIVETS ON LIPSKIN REPAIR REF SRM 54-10-00 REPAIR 5 REV 59. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED REF OEM CMM 71-11-07 REV 68 W/APPLICABLE SUP. INFO DAL REV 43 PUB # 04018. REPLACED LOOSE RIVETS ON LIPSKIN REPAIR REF SRM 54-10-00 REPAIR 5 REV 59. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED REF OEM CMM 71-11-07 REV 68 W/APPLICABLE DELTA SUP. INFO DAL REV 43 PUB # 04018.
